Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some characteristic properties of quasi-Frobenius and regular rings


Authors: Masatosi Ikeda and Tadasi Nakayama
Journal: Proc. Amer. Math. Soc. 5 (1954), 15-19
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060489-9
MathSciNet review: 0060489
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Ikeda, A characterization of quasi-Frobenius rings, Osaka Math. J. vol. 4 (1952) pp. 203-210. MR 0053085 (14:719d)
  • [2] M. Ikeda and T. Nakayama, Supplementary remarks on Frobeniusean algebras, II, Osaka Math. J. vol. 2 (1950) pp. 7-12. MR 0041117 (12:797c)
  • [3] T. Nakayama, On Frobeniusean algebras, II, Ann. of Math. vol. 42 (1941) pp. 1-21. MR 0004237 (2:344b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060489-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society